# SDR RAIA2010042700002

- Difficulty date: April 27, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 22,338 hours, 20,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE-FLIGHT INSPECTION, THE CREW REPORTED THE EMERGENCY LIGHT ON THE PASSENGER DOOR HANDRAIL AS BEING INOPERATIVE.  MAINTENANCE DEFERRED THE LIGHT PER MEL PROCEDURES.
